Revista Matemática Iberoamericana


Full-Text PDF (705 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 1, 2018, pp. 455–474
DOI: 10.4171/RMI/992

Published online: 2018-02-06

Model sets, almost periodic patterns, uniform density and linear maps

Pierre-Antoine Guihéneuf[1]

(1) Universidade Federal Fluminense, Niteroi, Brasil, and Université Pierre et Marie Curie, Paris, France

This article consists in two relatively independent parts. In the first one, we investigate the geometric properties of almost periodicity of model sets (or cut-and-project sets, defined under the weakest hypotheses); in particular we show that they are almost periodic patterns and thus possess a uniform density. In the second part, we prove that the class of model sets and almost periodic patterns are stable under discretizations of linear maps.

Keywords: Quasicrystals, model sets, discretization

Guihéneuf Pierre-Antoine: Model sets, almost periodic patterns, uniform density and linear maps. Rev. Mat. Iberoam. 34 (2018), 455-474. doi: 10.4171/RMI/992